RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 292, Pages 209–223 (Mi tm3700)  

This article is cited in 1 scientific paper (total in 1 paper)

Algebras of general type: Rational parametrization and normal forms

V. L. Popov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: For every algebraically closed field $\boldsymbol k$ of characteristic different from $2$, we prove the following: (1) Finite-dimensional (not necessarily associative) $\boldsymbol k$-algebras of general type of a fixed dimension, considered up to isomorphism, are parametrized by the values of a tuple of algebraically independent (over $\boldsymbol k$) rational functions of the structure constants. (2) There exists an “algebraic normal form” to which the set of structure constants of every such algebra can be uniquely transformed by means of passing to its new basis—namely, there are two finite systems of nonconstant polynomials on the space of structure constants, $\{f_i\}_{i\in I}$ and $\{b_j\}_{j\in J}$, such that the ideal generated by the set $\{f_i\}_{i\in I}$ is prime and, for every tuple $c$ of structure constants satisfying the property $b_j(c)\neq 0$ for all $j\in J$, there exists a unique new basis of this algebra in which the tuple $c'$ of its structure constants satisfies the property $f_i(c')=0$ for all $i\in I$.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968516010131

Full text: PDF file (260 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 292, 202–215

Bibliographic databases:

ArXiv: 1411.6570
Document Type: Article
UDC: 512
Received: January 15, 2016

Citation: V. L. Popov, “Algebras of general type: Rational parametrization and normal forms”, Algebra, geometry, and number theory, Collected papers. Dedicated to Academician Vladimir Petrovich Platonov on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 292, MAIK Nauka/Interperiodica, Moscow, 2016, 209–223; Proc. Steklov Inst. Math., 292 (2016), 202–215

Citation in format AMSBIB
\Bibitem{Pop16}
\by V.~L.~Popov
\paper Algebras of general type: Rational parametrization and normal forms
\inbook Algebra, geometry, and number theory
\bookinfo Collected papers. Dedicated to Academician Vladimir Petrovich Platonov on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 292
\pages 209--223
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3700}
\crossref{https://doi.org/10.1134/S0371968516010131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628462}
\elib{http://elibrary.ru/item.asp?id=25772721}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 292
\pages 202--215
\crossref{https://doi.org/10.1134/S0081543816010132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376271200013}
\elib{http://elibrary.ru/item.asp?id=27155746}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971201948}


Linking options:
  • http://mi.mathnet.ru/eng/tm3700
  • http://mi.mathnet.ru/eng/tm/v292/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, E. I. Shustin, “On $G$-Rigid Surfaces”, Proc. Steklov Inst. Math., 298 (2017), 133–151  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:109
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018